# SDR ABXA9800340

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917285503
- Condition: Cracked
- Location: Bs 737
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT FLOOR TO KEEL ATTACH FITTING AT STATION 737 CRACKED.  REPLACED CRACKED FITTING IAW DC9 SRM 51-30-1.
